# SDR ASAA2017042720559

- Difficulty date: April 27, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 36,148 hours, 10,926 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020001040103
- Condition: Out Of Limits
- Location: Nr 1 Fuel Tank
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C NG-28FCD-18088-1, FQIS NR 1 TANK AND COMPENSATOR UNITS TESTING, FOUND FUEL PROBES NR 9, & 10 OUT OF LIMITS. ACFT GROUNDED.  REMOVED AND REPLACED THE FUEL PROBES #9 & 10  IAW AMM 28-41-21-400-801.  NR 1 TANK FQIS, SYSTEM TEST OPS NORMAL IAW AMM 28-41-00.
